# SDR SWAA2022060806644

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZ STAB LOWER SKIN. LOCATED ALONG INBD SIDE OF STAB STA 193.9 RIB; 17'FROM FRONT SPAR. CRACK VERIFIED BY HFEC. RUNS IN FWD AND AFT DIRECTION AND MEASURES .9' IN LENGTH. SRM 55-10-01-2R-11 IS APPLICABLE TO THIS REPAIR.; TRIMMED OUT THE DAMAGED PART OF THE LH HORIZ STAB LOWER SKIN; INBD SIDE OF STAB STA 193.9 RIB; CUT OUT DIMENSIONS 1.8' X 1.0' IAW SRM 55-10-01-2R-11 4. B. (2);HFEC INSPECTION REQUEST AT THE CUT OUT EDGES AND OPEN HOLES TO ENSURE NO OTHER DAMAGES EXIST. HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23.NO CRACKS NOTED.HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.NO CRACKS NOTED. FABRICATED REPAIR PARTS (1) DOUBLER 2024 T3 CLAD 0.080' LOT# 1483761-1 AND (2) FILLER 2024 T3 CLAD 0.063' LOT# 1466518-1; APPLIED CHEMICAL CONVERSION COATING; IAW SRM 55-10-01-2R-11; INSTALLED REPAIR PARTS AND APPLIED SEALANT AROUND THE EDGES OF THE DOUBLER AT LH HORIZ STAB LOWER SKIN AT STAB STA 193.9 IAW SRM 55-10-01-2R-11;
